Our fundamental purpose in the present manuscript is to explore existence and uniqueness criteria for a new coupled Caputo conformable system of pantograph problems in which for the first time, the given boundary conditions are formulated in the Riemann-Liouville conformable framework. To reach the mentioned aims, we utilize different analytical techniques in which some fixed point results play a vital role. In the final part, a simulative example is designed to cover the applicability aspects of theoretical findings available in this research manuscript from a numerical point of view.
Coupled system, fixed point theory, pantograph boundary problem, Caputo conformable derivative
THABET, SABRI T. M.; ETEMAD, SINA; and REZAPOUR, SHAHRAM
"On a coupled Caputo conformable system of pantograph problems,"
Turkish Journal of Mathematics: Vol. 45:
1, Article 31.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss1/31